# SDR SWAA2022052602063

- Difficulty date: May 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2022-230783 / REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-04-2R-2 REP. 2;  REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-04-2R-2 REP. 2;
